# SDR DL72S002022

- Difficulty date: October 13, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- Aircraft time: 64,972 hours, 49,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INNER CHORD OF THE FWD FRAME ON THE C1 DOOR OPENING WAS FOUND WITH A .5 INCH CRACK IN THE VERTICAL FLANGE OF THE INNER  CHORD JUST ABOVE THE NR 3 DOOR STOP FITTING.  THE CRACK WAS ROUTED OUT OF THE FLANGE AND REPAIRED WITH TWO ALUMINUM      REPAIR ANGLES INSTALLED PER ER/A 378916-14AD.  THE CRACK IS TYPICAL OF AD 99-23-13 AND BAC S/B 727-53A0219.
